60610members
319170posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Antidepressants

1 REPLY 1
Member

Re: Antidepressants

Hi Vic

Thanks for posting.

 

It’s understandable that you’re concerned about the anxiety returning at what sounds like difficult time for you.

There are certain hormone tablets that shouldn’t be taken with some anti depressants, but it’s unlikely you’d be advised to stop taking sertraline. Many women undergoing breast cancer treatment are on antidepressants. This section of our Forums might be helpful.

 

When you see your oncologist after the surgery, you could discuss this with them.

 

At Breast Cancer Care, we offer a variety of services, which are there to support you now, or in the future.

You’re also welcome to call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.  

 

Please be aware that we will be closed on Saturday 23 March, Friday 29 March and Saturday 30 March due to an office move. This may cause a slight delay in our response times especially for forum posts received from Friday 29 March to Monday 1 April. Thank you for your patience during this period. 

 

We are currently reviewing our Forum service and wonder if you would have five to 10 minutes to complete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.

 

Best wishes

 

Addie

 

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

 

 

Member

Antidepressants

Hi I'm in need of some advice. I've not had op yet, that's next Friday. I am coping with all of this but my biggest worry is taking hormone tablets whilst taking sertraline which I have taken for years. It frightens me as I once was prescribed tramadol for a slip disc and when I stopped it sent me downhill very quickly and I didn't take many. My anxiety had improved over the last theee years and getting that back and feeling low scares me to death more than the cancer as I go to pieces and can't function. Does anyone on here take antidepressants? Thank you vic xxxx